# SDR 2025FA0000409

- Difficulty date: June 18, 2025
- Submitted: June 18, 2025
- Operation: General aviation
- Aircraft: N3080E
- Make and model: Cessna 172N
- Aircraft serial: 17271433
- Aircraft time: 10,636 hours
- Engine: Lyc O320H2AD
- Engine time: 1,650 hours
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankcase
- Condition: Cracked
- Location: Engine
- Part time: 14,250 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CASE CRACKED AT TOP BASE OF #2 CYLINDER, LEAKING OIL
